# SDR SWAA2013012912050

- Difficulty date: January 13, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 67,174 hours, 56,675 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545819
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG W/W AROUND FASTENER HEAD CRACKED AT WL 169.1+3" AND BS 259.5.  REPAIRED SKIN IAW SRM.
